Alert archive / Minnesota / Small Craft Advisories in 2021
Small Craft Advisory 98, NWS Duluth, MN
NWS Duluth, MN issued this small craft advisory at Nov 27, 2021, 3:45 AM CST. It took effect at Nov 27, 2021, 6:00 PM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2021, 3:45 AM CST (09:45 UTC)
- In effect from
- Nov 27, 2021, 6:00 PM CST
- Expired
- Nov 28, 2021, 3:43 PM CST
- In force
- 22 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
633 WHUS73 KDLH 270945 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 345 AM CST Sat Nov 27 2021 LSZ121-140>148-150-272145- /O.NEW.KDLH.SC.Y.0098.211128T0200Z-211128T2200Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 345 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM CST SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From 8 PM this evening to 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
6 follow-up statements
050 WHUS73 KDLH 271618 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1018 AM CST Sat Nov 27 2021 LSZ140>142-280430- /O.EXT.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 1018 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. Occasional gale-force gusts to 35 knots are possible. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...From 6 PM this evening to 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143-144-280430- /O.EXT.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 1018 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Two Harbors to Duluth MN and Silver Bay Harbor to Two Harbors MN. * WHEN...From 6 PM this evening to 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ145>147-280430- /O.EXT.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI- 1018 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Duluth MN to Port Wing WI. * WHEN...From 6 PM this evening to 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ150-280430- /O.EXT.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Outer Apostle Islands Beyond 5 NM from Mainland- 1018 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...From 6 PM this evening to 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-280430- /O.EXT.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Chequamegon Bay-Bayfield to Oak Point WI- 1018 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Chequamegon Bay-Bayfield to Oak Point WI. * WHEN...From 6 PM this evening to 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ148-280430- /O.EXT.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Oak Point to Saxon Harbor WI- 1018 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft expected. * WHERE...Oak Point to Saxon Harbor WI. * WHEN...From 6 PM this evening to 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Huyck
491 WHUS73 KDLH 272123 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 323 PM CST Sat Nov 27 2021 LSZ140>142-280930- /O.CON.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 323 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. Occasional gale-force gusts to 35 knots are possible. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143-144-280930- /O.CON.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 323 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. Occasional gale-force gusts to 35 knots are possible. * WHERE...Two Harbors to Duluth MN and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ145>147-280930- /O.CON.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI- 323 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Duluth MN to Port Wing WI. * WHEN...Until 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ150-280930- /O.CON.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Outer Apostle Islands Beyond 5 NM from Mainland- 323 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...Northwest winds 20 to 30 kt and waves 4 to 7 ft expected. * WHERE...Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-280930- /O.CON.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Chequamegon Bay-Bayfield to Oak Point WI- 323 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Chequamegon Bay-Bayfield to Oak Point WI. * WHEN...Until 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ148-280930- /O.CON.KDLH.SC.Y.0098.211128T0000Z-211128T2200Z/ Oak Point to Saxon Harbor WI- 323 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Oak Point to Saxon Harbor WI. * WHEN...Until 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Huyck
288 WHUS73 KDLH 280337 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 937 PM CST Sat Nov 27 2021 LSZ143-144-281545- /O.EXT.KDLH.SC.Y.0098.000000T0000Z-211128T1600Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 937 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SUNDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 35 kt. * WHERE...Two Harbors to Duluth MN and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 10 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ145-146-281545- /O.EXT.KDLH.SC.Y.0098.000000T0000Z-211128T1600Z/ Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 937 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SUNDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and waves 3 to 5 ft. * WHERE...Port Wing to Sand Island WI and Duluth MN to Port Wing WI. * WHEN...Until 10 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140>142-281545- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 937 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and waves 1 to 3 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-150-281545- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 937 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and waves 4 to 6 ft. * WHERE...Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-281545- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Chequamegon Bay-Bayfield to Oak Point WI- 937 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Chequamegon Bay-Bayfield to Oak Point WI. * WHEN...Until 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ148-281545- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Oak Point to Saxon Harbor WI- 937 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and waves 3 to 5 ft. * WHERE...Oak Point to Saxon Harbor WI. * WHEN...Until 4 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ JTS
503 WHUS73 KDLH 280950 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 350 AM CST Sun Nov 28 2021 LSZ140>142-282200- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 350 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143-144-281600- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T1600Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 350 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Two Harbors to Duluth MN and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 10 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ145-146-281600- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T1600Z/ Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 350 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Port Wing to Sand Island WI and Duluth MN to Port Wing WI. * WHEN...Until 10 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-150-282200- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 350 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-282200- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Chequamegon Bay-Bayfield to Oak Point WI- 350 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Chequamegon Bay-Bayfield to Oak Point WI. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ148-282200- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Oak Point to Saxon Harbor WI- 350 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft. * WHERE...Oak Point to Saxon Harbor WI. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
158 WHUS73 KDLH 281610 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1010 AM CST Sun Nov 28 2021 LSZ121-148-281715- /O.CAN.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Chequamegon Bay-Bayfield to Oak Point WI- Oak Point to Saxon Harbor WI- 1010 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have diminished across Chequamegon Bay and east to Saxon Harbor, thus the Small Craft Advisory has been canceled. $$ LSZ143>146-281715- /O.EXP.KDLH.SC.Y.0098.000000T0000Z-211128T1600Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 1010 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves have diminished across the western tip of Lake Superior, thus the Small Craft Advisory has been canceled. $$ LSZ140>142-282200- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 1010 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest wind 10 to 20 knots with Gusts up to 30 knots. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-150-282200- /O.CON.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1010 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt and waves 3 to 5 ft. * WHERE...Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
795 WHUS73 KDLH 282143 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 343 PM CST Sun Nov 28 2021 LSZ140>142-147-150-282245- /O.CAN.KDLH.SC.Y.0098.000000T0000Z-211128T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 343 PM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have diminished across western Lake Superior, thus the Small Craft Advisory has been canceled.. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 3:44 AM CST, 1 minute earlier.
Area forecast discussion, Nov 27, 3:44 AM CST, 1 minute before
Area Forecast Discussion
National Weather Service Duluth MN
344 AM CST Sat Nov 27 2021
.DISCUSSION...(Today through Friday)
Issued at 344 AM CST Sat Nov 27 2021
Summary...Light to moderate snow this morning along and north of
Highway 2. Periodic snow chances Sunday night through Friday.
A positively tilted upper trof was moving through the Northland
this morning. Embedded pieces of energy found with the trof, is
generating bands of light to moderate snow this morning. A check
of area web cams shows some light accumulations from Duluth to Big
Fork and north to the Borderland. As this trof departs this
afternoon, look for the light snow to end. 09Z radar imagery is
already showing the back edge of the snow from near Crane Lake
south to Hibbing, moving east. Cold, dry high pressure follows
behind and moves across the forecast area. Not expecting any
freezing precipitation and have removed from the forecast.
A closed upper low will drop from northwest Ontario to the
Keweenaw Peninsula tonight. Some additional snow showers will
accompany this low and its associated pieces of energy, especially
over the Arrowhead. Some lake effect snow showers are forecast
along the snow belt of Iron County as a cold, northwest flow moves
over Lake Superior. Moisture isn't very deep and trajectories
favor eastern Iron County and upper Michigan for highest pops,
potential accumulations.
The upper low departs on Sunday allowing a northwest flow aloft
and dry, high pressure at the surface. Some gusty winds are
forecast over northwest Wisconsin in the morning, dissipating in
the afternoon with the arrival of surface ridging. This is
confirmed by GEFS/SREF 10m wind plumes.
The northwest flow will affect the Northland through Friday. This
will allow short wave trofs in this flow pattern to roll through
the area. At the surface, areas of low pressure will bring some
light precipitation chances periodically through Friday.
Fluctuations in temperatures will result in mixed precipitation
types. Will keep out the mention of freezing rain or sleet during
this timeframe as there is too much uncertainty in the thermal
profile for a mention.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1121 PM CST Fri Nov 26 2021
A VFR cloud deck has settled across the region ahead of an area of
low pressure that will move across southwestern Minnesota tonight.
Chances of precipitation, mainly in the form of snow, will increase
tonight as the low approaches. Some MVFR visibility reductions are
possible in light snow, particularly at DLH and HYR, and possibly at
HIB. A wintry mix of snow, freezing rain, and perhaps some sleet
will be possible for BRD, but model guidance isn't indicating much,
if any, accumulations, so will lean towards VCSH for now. Northwest
winds will increase behind the departing surface low Saturday. There
will also be a period of MVFR ceilings for all TAF terminals, except
for BRD, as the surface low moves through. Temperatures will be
above normal.
&&
.MARINE...
Issued at 344 AM CST Sat Nov 27 2021
Gusty winds are expected to develop along the nearshore waters
this evening and continue through Sunday afternoon. These gusty
winds will create hazardous waves along the south shore,
especially along the outer Apostle Islands. Have issued a Small
Craft Advisory for all of the nearshore waters as a result. The
winds and waves will diminish Sunday afternoon through Sunday
night as high pressure covers Lake Superior.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 34 22 28 20 / 20 0 0 20
INL 33 22 26 17 / 10 10 0 20
BRD 37 21 31 22 / 10 0 0 20
HYR 34 23 29 17 / 40 0 0 10
ASX 35 26 30 18 / 40 10 0 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory from 8 PM this evening to 4 PM CST Sunday
for LSZ121-140>148-150.
&&
DISCUSSION...GSF
AVIATION...JTS
MARINE...GSFHazardous weather outlook, Nov 27, 3:24 AM CST, 21 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 324 AM CST Sat Nov 27 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-280930- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 324 AM CST Sat Nov 27 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Snow is spreading across the Northland this morning and will move out of the region this afternoon. Snow accumulations will largely be an inch or less. Higher totals possible in Iron and Price County. Accumulating snow on roadways may lead to travel impacts. .DAYS TWO THROUGH SEVEN...Sunday through Friday Lake Effect snow is expected Sunday for parts of northwest Wisconsin, where 2 to 4 inches of snow are possible. There remains chances for periodic wintry precipitation throughout the extended forecast with no strong signals of any major systems at this time. .SPOTTER INFORMATION STATEMENT... Snow spotters are requested to report their snowfall measurements to the National Weather Service. LSZ121-140>148-150-280930- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 324 AM CST Sat Nov 27 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Enhanced Northwesterly winds across the Lake will lead to conditions hazardous to small vessels. A Small Craft Advisory has been issued for the near shore water beginning this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong northwesterly winds return on Tuesday and may cause conditions hazardous to small vessels once again. Britt More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
Nearby
Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.